# SDR CALA2023030300595

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737-8
- Aircraft serial: 30855
- Aircraft time: 68,548 hours, 23,628 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta 540 & Rbl: 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 6.14 IS CRACKED. SUPPORT TASK NSA EMX N/R 00129 AND HANGER N/R 7000924. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 6.14 /R 7000924 WORK ACCOMPLISHED BY V937791 AND INSPECTED BY V912634 IAW BAC DWG 111A2000 REV ORIGINAL AND B737-800 SRM 51-40-02 SEE .SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTED U354651 NSA EMX N/R 00129 AND HANGER N/R 7000924 FOR WORK ACCOMPLISHED CIR C/W DATA WAS TRANSCRIBED FROM NSA EMX N/R 00129 AND HANGER N INSPECTION COMPLETE.
